×

A uniqueness theorem for the generalized-order linear complementary problem associated with \(M\)-matrices. (English) Zbl 0845.90119

Summary: We prove a uniqueness theorem for a class of complementarity problems involving \(M\)-matrices.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berman, A.; Plemmons, R.J., Nonnegative matrices in the mathematical sciences, (1979), Academic New York · Zbl 0484.15016
[2] Borwein, J.M.; Dempster, M.A.H., The linear order complementarity problem, Math. oper. res., 14, 3, 534-558, (1989) · Zbl 0692.90096
[3] M.S. Gowda and R. Sznajder, The Generalized Order Linear Complementarity Problem, Research Report 92-11, University of Maryland Baltimore County. · Zbl 0831.90112
[4] Isac, G.; Kostreva, M., The generalized order complementarity problem, J. optim. theory appl., 71, 3, 517-534, (1991) · Zbl 0795.90073
[5] Isac, G.; Goeleven, D., The general order complementarity problem, models and iterative methods, Ann. oper. res., 44, 63-92, (1993) · Zbl 0816.46013
[6] Mosco, U., Implicit variational problems and quasi-variational inequalities, () · Zbl 0346.49003
[7] Oh, P.O., The numerical solution of dynamically loaded elasto-hydrodynamic contact as a nonlinear complementarity problem, J. tribol., 108, 598-604, (1986)
[8] Oh, P.O., The formulation of the mixed lubrication problem as a generalized nonlinear complementarity problem, J. tribol., 106, 598-604, (1986)
[9] Peressini, A.L., Ordered topological vector spaces, (1967), Harper & Row · Zbl 0169.14801
[10] Schröder, J., Operator inequalities, () · Zbl 0455.65039
[11] Sun, M., Singular control problems in bounded intervals, Stochastics, 21, 303-344, (1987) · Zbl 0628.49017
[12] Sun, M., Monotonicity of Mangasarian’s iterative algorithm for generalized linear complementarity problems, J. math. anal. appl., 144, 474-485, (1989) · Zbl 0689.65042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.